# SDR ABXA20251108292

- Difficulty date: November 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 98,258 hours, 24,548 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T33011
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AMES (TPA) CORROSION WAS OBSERVED ON THE LEFT-WING UPPER SURFACE SKIN PANEL NUMBER 1 AT WS 434 OVER UPPER RIB FLANGE P/N 113T1545-7, THE DAMAGE WAS REMOVED BY BLENDING AFFECTED AREA PER SRM 51-10-02 WITH MEASURED MATERIAL REMAINING OF 0.145¿ INCHES FROM INITIAL THICKNESS OF 0.200¿, INCH (UT MEASURED) WITH MATERIAL LOSS OF 0.055 INCH (27.5%), FOUND TO BE OUT OF LIMITS PER SRM 57-20-01, ALLOWABLE DAMAGE 1, TABLE I OF 0.035 INCHES. AMES CONTACTED FLIGHT VEHICLES CONSULTING INC. REQUESTING FURTHER EVALUATION AND REPAIR APPROVAL.   COMPLIED WITH REA ABX-REA-5725-65598-00.
